# SDR 0400563306

- Difficulty date: April 18, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 00578
- Aircraft time: 260 hours, 43 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, RECEIVED MASTER CAUTION AND MOMENTARY ECAM WARNINGS FOR SMOKE IN THE IN-FLIGHT ENTERTAINMENT BAY, AFT CARGO COMPARTMENT, AND AVIONICS VENT. WARNINGS CLEARED WITHOUT CREW ACTION AND AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. RESET THE PASSENGER SYSTEM PUSH BUTTON.  BITE TEST OF SDCU GOOD.
